MathSciNet Relay Station
MathSciNet bibliographic data
MR2434308 42B20 (42B15 42B25)
Jones, Roger L.; Seeger, Andreas; Wright, James Strong variational and jump inequalities in harmonic analysis. Trans. Amer. Math. Soc. 360 (2008), no. 12, 6711–6742.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement